# SDR DL72K990966

- Difficulty date: April 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N410DA
- Make and model: Boeing 727232
- Aircraft serial: 21222
- System (JASC): 7120 · Engine Mount Section
- Part: Angle
- Part number: 65312813
- Condition: Corroded
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING HUSH-KIT MOD, FOUND NR 2 ENG AFT MOUNT CHORD ANGLES CORRODED BEYOUND MFG SPECS.  REPLACED CHORD ANGLES WITH ANGLES OF NEW MFG.
